# SDR VNAA202401210008

- Difficulty date: December 13, 2023
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905751319
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INTERNAL ZONAL INSPECTION, CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING.  RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING WAS REPAIRED PER REO 690-57-51-319 REV. --
